# SDR AALA202305191813

- Difficulty date: May 10, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 62,679 hours, 36,779 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D574600462000
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING LEADING EDGE SLAT TRACK #8 LOWER AFT BOLT BETWEEN WS 8744 AND 9235, BETWEEN RIBS 16 AND 17. REPLACED BOLT PER TASK CARD 26C51057005.
